MathSciNet Relay Station
MathSciNet bibliographic data
MR746861 (85j:11161) 11R45 (11N69)
Ram Murty, M. An analogue of Artin's conjecture for abelian extensions. J. Number Theory 18 (1984), no. 3, 241–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement